Cheston Cold Tablet 10’S

US$14.00US$18.00 (-22%)

In stock

Compare

What is CHESTON COLD?
CHESTON COLD contains Paracetamol, Cetirizine and Phenylephrine
Therapeutic Uses
Warning & Precautions
Interactions
Directions & For Use
Side Effects
More Information
What CHESTON COLD is used for?
It is used to treat common cold, cough, nasal congestion, allergic rhinitis, pain and fever
PRODUCT DETAILS
Net Qty
1 N
Item Weight
17.5 g
Ingredient
CETIRIZINE 5MG+PARACETAMOL(ACETAMINOPHEN) 325MG+PHENYLEPHRINE 10MG
Hsn Code
30049031
Show more

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

Price Based Country test mode enabled for testing United States (US). You should do tests on private browsing mode. Browse in private with Firefox, Chrome and Safari

Main Menu

Cheston Cold Tablet 10'S

US$14.00US$18.00 (-22%)

Add to Cart